MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC MICRO-INTRODUCER KIT; CATHETER

VASCULAR SOLUTIONS, LLC MICRO-INTRODUCER KIT; CATHETER
Model Number 7266V
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Device Embedded In Tissue or Plaque (3165)
Date of Event 08/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A returned product evaluation was unable to be completed as no devices were returned.A manufacturing record review was completed and no related non-conformances were found, therefore supporting the device met material, assembly and performance specifications.Based on the event details, it likely became caught on the point of the needle causing the separation of the tip.The ifu warns; "do not withdraw guidewires through metal needles; guidewires may shear or unravel.".
 
Event or Problem Description
Received sus voluntary report mw5089562 on 19sep2019 physician attempted access through a highly calcified vessel in the common femoral.Difficulty experienced during access.Nitinol wire was advanced through the needle, then retrieved.Upon retrieval, a portion of the wire tip was sheared off.

Brand Name
MICRO-INTRODUCER KIT
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key9167618
Report Number2134812-2019-00068
Device Sequence Number11430266
Product Code DYB
UDI-Device Identifier10841156102913
UDI-Public(01)10841156102913
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180913
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number7266V
Device Catalogue Number7266V
Device Lot Number652623
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2019
Initial Report FDA Received Date10/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1